# SDR AALA201707189027

- Difficulty date: July 8, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND WING SLAT TRACK NR 5 LOWER AFT POSITION BOLT BETWEEN RIB 9 AND 10. REPLACED SLAT BOLT PER AMM 27-84-64.
